About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 640472, 22 pages
http://dx.doi.org/10.1155/2012/640472
Research Article

Parameterization Method on B-Spline Curve

1Faculty of Computer Sciences and Information Systems, Universiti Teknologi Malaysia, 81310 Skudai, Johor Bahru, Malaysia
2College of Computer and Information Science, Al-Imam Muhammad Bin Saud Islamic University, Riyadh 11432, Saudi Arabia

Received 18 July 2011; Revised 30 September 2011; Accepted 7 October 2011

Academic Editor: Carlo Cattani

Copyright © 2012 H. Haron et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Haron, A. Rehman, D. I. S. Adi, S. P. Lim, and T. Saba, “Parameterization Method on B-Spline Curve,” Mathematical Problems in Engineering, vol. 2012, Article ID 640472, 22 pages, 2012. doi:10.1155/2012/640472